# SDR USAA2009062691605

- Difficulty date: June 19, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q3 CHECK - CRACKED STRINGER TIE CLIP AT BS 785, S25L.  REPLACED STRINGER TIE CLIP AT BS 785, S25L IAW B737 SRM 51-10-02.
